# SDR DALA2018052803702

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTBD DOUBLER ON RT PYLON STA PPS 170 (RT PYLON). REPLACED PER DWG 313N3100 REV. REMOVE AND INSTALLED PER SRM 51-40-02 PAR 7. LENGTH CRACKED WAS FOUND .521.
